# SDR C2XA99IA156

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND FUSELAGE SKIN CHAFED BY HEAT EXCHANGER. REMOVED DAMAGE, FABRICATED EXTERNAL DOUBLER REPAIR AND INSTALLED IAW SRM 53-00-01. AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
